On the [omega 1] limits of subsets of the real line

Andrzej Nowik , Marcin Szyszkowski , T. Weiss

Abstract

n/a
Author Andrzej Nowik (FMPI / IM)
Andrzej Nowik,,
- Institute of Mathematics
, Marcin Szyszkowski (FMPI / IM)
Marcin Szyszkowski,,
- Institute of Mathematics
, T. Weiss
T. Weiss,,
-
Journal seriesActa Mathematica Hungarica, ISSN 0236-5294, e-ISSN 1588-2632, (A 15 pkt)
Issue year2009
Vol123
No4
Pages311-317
Keywords in Englishmeager sets, Lebesgue measure, N-1-limits
DOIDOI:10.1007/s10474-008-8115-5
URL http://www.springerlink.com/content/w20886374243087m/fulltext.pdf
Languageen angielski
Score (nominal)20
Publication indicators WoS Impact Factor: 2009 = 0.522 (2) - 2009=0.578 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back